@article{https://resolver.caltech.edu/CaltechAUTHORS:20201217-133744650,
    title = "Convergence of incentive-driven dynamics in Fisher markets",
    journal = "Games and Economic Behavior",
    year = "2022",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20201217-133744650",
    id = "record",
    issn = "0899-8256",
    doi = "10.1016/j.geb.2020.11.005",
    volume = "134"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20220210-721777000,
    title = "Hadamard Extensions and the Identification of Mixtures of Product Distributions",
    journal = "IEEE Transactions on Information Theory",
    year = "2022",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20220210-721777000",
    id = "record",
    issn = "0018-9448",
    doi = "10.1109/tit.2022.3146630",
    volume = "68"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20220204-680165000,
    title = "A refined approximation for Euclidean k-means",
    journal = "Information Processing Letters",
    year = "2022",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20220204-680165000",
    id = "record",
    issn = "0020-0190",
    doi = "10.1016/j.ipl.2022.106251",
    volume = "176"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20210128-142707495,
    title = "The invisible hand of Laplace: The role of market structure in price convergence and oscillation",
    journal = "Journal of Mathematical Economics",
    year = "2021",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20210128-142707495",
    id = "record",
    issn = "0304-4068",
    doi = "10.1016/j.jmateco.2021.102475",
    volume = "95"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20180622-082816994,
    title = "Achieving target equilibria in network routing games without knowing the latency functions",
    journal = "Games and Economic Behavior",
    year = "2019",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20180622-082816994",
    id = "record",
    issn = "0899-8256",
    doi = "10.1016/j.geb.2018.02.009",
    volume = "118"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20191010-093119072,
    title = "Online Codes for Analog Signals",
    journal = "IEEE Transactions on Information Theory",
    year = "2019",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20191010-093119072",
    id = "record",
    issn = "0018-9448",
    doi = "10.1109/TIT.2019.2919632",
    volume = "65"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20190328-112416478,
    title = "The duality gap for two-team zero-sum games",
    journal = "Games and Economic Behavior",
    year = "2019",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20190328-112416478",
    id = "record",
    issn = "0899-8256",
    doi = "10.1016/j.geb.2019.03.011",
    volume = "115"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20190103-132542769,
    title = "Quasi-random multilinear polynomials",
    journal = "Israel Journal of Mathematics",
    year = "2019",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20190103-132542769",
    id = "record",
    issn = "0021-2172",
    doi = "10.1007/s11856-018-1821-y",
    volume = "230"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20170614-151934720,
    title = "Analysis of a Classical Matrix Preconditioning Algorithm",
    journal = "Journal of the ACM",
    year = "2017",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20170614-151934720",
    id = "record",
    issn = "0004-5411",
    doi = "10.1145/2988227",
    volume = "64"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20141015-160530977,
    title = "Volume in General Metric Spaces",
    journal = "Discrete and Computational Geometry",
    year = "2014",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20141015-160530977",
    id = "record",
    issn = "0179-5376",
    doi = "10.1007/s00454-014-9615-4",
    volume = "52"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20130122-104220997,
    title = "Dimension-free L\_2 maximal inequality for spherical means in the hypercube",
    journal = "Theory of Computing",
    year = "2014",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20130122-104220997",
    id = "record",
    issn = "1557-2862",
    doi = "10.4086/toc.2014.v010a003",
    volume = "10"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20150202-090030427,
    title = "Optimal Coding for Streaming Authentication and Interactive Communication",
    journal = "IEEE Transactions on Information Theory",
    year = "2014",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20150202-090030427",
    id = "record",
    issn = "0018-9448",
    doi = "10.1109/TIT.2014.2367094",
    volume = "61"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20170427-170911967,
    title = "Optimal Coding for Streaming Authentication and Interactive Communication",
    journal = "Electronic Colloquium on Computational Complexity",
    year = "2013",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20170427-170911967",
    id = "record",
    issn = "1433-8092"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20130125-143155195,
    title = "The Effectiveness of Lloyd-Type Methods for the k-Means Problem",
    journal = "Journal of the ACM",
    year = "2012",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20130125-143155195",
    id = "record",
    isbn = "0-7695-2720-5",
    issn = "0004-5411",
    doi = "10.1145/2395116.2395117",
    volume = "59"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20110620-085724958,
    title = "The quantifier semigroup for bipartite graphs",
    journal = "Electronic Journal of Combinatorics",
    year = "2011",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20110620-085724958",
    id = "record",
    issn = "1077-8926",
    doi = "10.37236/610",
    volume = "18"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20110421-134437164,
    title = "Clustering Lines in High-Dimensional Space: Classification
 of Incomplete Data",
    journal = "ACM Transactions on Algorithms",
    year = "2010",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20110421-134437164",
    id = "record",
    issn = "1549-6325",
    doi = "10.1145/1868237.1868246",
    volume = "7"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20100628-100808011,
    title = "Variation on a theorem by Carathéodory",
    journal = "Mathematika",
    year = "2010",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20100628-100808011",
    id = "record",
    issn = "0025-5793",
    doi = "10.1112/S0025579309000515",
    volume = "56"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20091130-102029397,
    title = "Contraction and Expansion of Convex Sets",
    journal = "Discrete and Computational Geometry",
    year = "2009",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20091130-102029397",
    id = "record",
    issn = "0179-5376",
    doi = "10.1007/s00454-009-9214-y",
    volume = "42"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20090824-094016673,
    title = "Muirhead-Rado inequality for compact groups",
    journal = "Positivity",
    year = "2009",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20090824-094016673",
    id = "record",
    issn = "1385-1292",
    doi = "10.1007/s11117-008-2172-4",
    volume = "13"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20090831-141451771,
    title = "Error-Correcting Codes for Automatic Control",
    journal = "IEEE Transactions on Information Theory",
    year = "2009",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20090831-141451771",
    id = "record",
    issn = "0018-9448",
    doi = "10.1109/TIT.2009.2021303",
    volume = "55"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20090730-142657667,
    title = "Universal immersion spaces for edge-colored graphs and nearest-neighbor metrics",
    journal = "SIAM Journal on Discrete Mathematics",
    year = "2009",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20090730-142657667",
    id = "record",
    issn = "0895-4801",
    doi = "10.1137/08071555X",
    volume = "23"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:GAOdcg08,
    title = "Analysis of Incomplete Data and an Intrinsic-Dimension Helly Theorem",
    journal = "Discrete and Computational Geometry",
    year = "2008",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:GAOdcg08",
    id = "record",
    issn = "0179-5376",
    doi = "10.1007/s00454-008-9107-5",
    volume = "40"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:MOOsiamjc08,
    title = "The Symmetric Group Defies Strong Fourier Sampling",
    journal = "SIAM Journal on Computing",
    year = "2008",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:MOOsiamjc08",
    id = "record",
    issn = "0097-5397",
    doi = "10.1137/050644896",
    volume = "37"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:MOOsiamjc07,
    title = "The Power of Strong Fourier Sampling: Quantum Algorithms for Affine Groups and Hidden Shifts",
    journal = "SIAM Journal on Computing",
    year = "2007",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:MOOsiamjc07",
    id = "record",
    doi = "10.1137/S0097539705447177",
    volume = "37"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:SCHUsiamjc07,
    title = "Physical Limits of Heat-Bath Algorithmic Cooling",
    journal = "SIAM Journal on Computing",
    year = "2007",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:SCHUsiamjc07",
    id = "record",
    issn = "0097-5397",
    doi = "10.1137/050666023",
    volume = "36"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:DASjmlr07,
    title = "A Probabilistic Analysis of EM for Mixtures of Separated, Spherical Gaussians",
    journal = "Journal of Machine Learning Research",
    year = "2007",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:DASjmlr07",
    id = "record",
    issn = "1533-7928",
    volume = "8"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20200225-113212660,
    title = "Lower bounds for linear locally decodable codes and private information retrieval",
    journal = "Computational Complexity",
    year = "2006",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20200225-113212660",
    id = "record",
    issn = "1016-3328",
    doi = "10.1007/s00037-006-0216-3",
    volume = "15"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20090917-133724756,
    title = "Imaging geometry through dynamics: the observable representation",
    journal = "Journal of Physics A: Mathematical and General",
    year = "2006",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20090917-133724756",
    id = "record",
    issn = "0305-4470",
    doi = "10.1088/0305-4470/39/33/004",
    volume = "39"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20160419-113716190,
    title = "Computing with Highly Mixed States",
    journal = "Journal of the ACM",
    year = "2006",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20160419-113716190",
    id = "record",
    issn = "0004-5411",
    doi = "10.1145/1147954.1147962",
    volume = "53"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:SCHUjpa06,
    title = "Convergence of matrices under random conjugation: wave packet scattering without kinematic entanglement",
    journal = "Journal of Physics A: Mathematical and General",
    year = "2006",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:SCHUjpa06",
    id = "record",
    issn = "0305-4470",
    doi = "10.1088/0305-4470/39/7/015",
    volume = "39"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20190820-150854373,
    title = "A Computationally Motivated Definition Of Parametric Estimation And Its Applications To The Gaussian Distribution",
    journal = "Combinatorica",
    year = "2005",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20190820-150854373",
    id = "record",
    issn = "0209-9683",
    doi = "10.1007/s00493-005-0028-4",
    volume = "25"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:SCHUprl05,
    title = "Physical Limits of Heat-Bath Algorithmic Cooling",
    journal = "Physical Review Letters",
    year = "2005",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:SCHUprl05",
    id = "record",
    issn = "0031-9007",
    doi = "10.1103/PhysRevLett.94.120501",
    volume = "94"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:SCHUieeetnano05,
    title = "Wave-packet scattering without kinematic entanglement: convergence of expectation values",
    journal = "IEEE Transactions on Nanotechnology",
    year = "2005",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:SCHUieeetnano05",
    id = "record",
    issn = "1536-125X",
    doi = "10.1109/TNANO.2004.840141",
    volume = "4"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:FRAieeetap04,
    title = "A random walk model of wave propagation",
    journal = "IEEE Transactions on Antennas and Propagation",
    year = "2004",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:FRAieeetap04",
    id = "record",
    issn = "0018-926X",
    doi = "10.1109/TAP.2004.827540",
    volume = "52"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20190829-131534342,
    title = "Quantum Mechanical Algorithms for the Nonabelian Hidden Subgroup Problem",
    journal = "Combinatorica",
    year = "2004",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20190829-131534342",
    id = "record",
    issn = "0209-9683",
    doi = "10.1007/s00493-004-0009-8",
    volume = "24"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20200518-134456297,
    title = "Improved Expansion of Random Cayley Graphs",
    journal = "Discrete Mathematics and Theoretical Computer Science",
    year = "2004",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20200518-134456297",
    id = "record",
    issn = "1462-7264",
    volume = "6"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:EVAieeetit03,
    title = "On the maximum tolerable noise of k-input gates for reliable computation by formulas",
    journal = "IEEE Transactions on Information Theory",
    year = "2003",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:EVAieeetit03",
    id = "record",
    issn = "0018-9448",
    doi = "10.1109/TIT.2003.818405",
    volume = "49"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:AMBsiamjc03,
    title = "The quantum communication complexity of sampling",
    journal = "SIAM Journal on Computing",
    year = "2003",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:AMBsiamjc03",
    id = "record",
    issn = "0097-5397",
    doi = "10.1137/S009753979935476",
    volume = "32"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:20170409-075810379,
    title = "A random stacking process",
    journal = "Discrete Mathematics",
    year = "2002",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:20170409-075810379",
    id = "record",
    issn = "0012-365X",
    doi = "10.1016/S0012-365X(02)00512-5",
    volume = "257"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:SCHUieeetit99,
    title = "Asymptotically good codes correcting insertions, deletions, and transpositions",
    journal = "IEEE Transactions on Information Theory",
    year = "1999",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:SCHUieeetit99",
    id = "record",
    issn = "0018-9448",
    doi = "10.1109/18.796406",
    volume = "45"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:EVAieeetit99,
    title = "Signal propagation and noisy circuits",
    journal = "IEEE Transactions on Information Theory",
    year = "1999",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:EVAieeetit99",
    id = "record",
    issn = "0018-9448",
    doi = "10.1109/18.796377",
    volume = "45"
}


@article{https://resolver.caltech.edu/CaltechAUTHORS:SCHUieeetit96,
    title = "Coding for interactive communication",
    journal = "IEEE Transactions on Information Theory",
    year = "1996",
    url = "https://resolver.caltech.edu/CaltechAUTHORS:SCHUieeetit96",
    id = "record",
    issn = "0018-9448",
    doi = "10.1109/18.556671",
    volume = "42"
}